# SDR UIEA2019120305989

- Difficulty date: December 3, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 90,125 hours, 23,173 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Status Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE AFTER LANDING:CABIN ALT AUTO 1. ( PERFORMED BITE CHECK ON CABIN PRESSURE CONTROL 1, NO FAULTS FOUND. STATUS MESSAGE CLEARED IAW 21-31-00. )
